| Catalog Number |
8065752437 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that probe was not cutting at an unknown timing.The procedure type was unknown.The surgery details and patient impact information was unknown.Additional information was received that probe was not cutting during vitrectomy surgery.The surgery was completed on the same day by opening the another vitrectomy pak.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).